| Model Number |
407452 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Capturing Problem (2891); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a few weeks post implant, the right ventricular (rv) lead exhibited increasing to high thresholds.There was intermittent capture at maximum output in both unipolar and bipolar pacing.Review of a fluoroscopy could not confirm if the lead had moved since there was no previous x-ray, however a dislodgement was suspected.The physician chose to remove the lead and replace it with an active fixation lead.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed, no anomalies were found.Visual analysis of the lead indicated apparent ex-plant damage.If information is provided in the future, a supplemental report will be issued.